# SDR AALA20120221007

- Difficulty date: February 21, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,742 hours, 7,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY POWER ASSIST SYSTEM NO BLINKING LIGHT.  REPLACED BATTERY FOR AFT LEFT EMERGENCY POWER ASSIST SYSTEM.  OPS CHECK NORMAL.
